Skip to search formSkip to main content
You are currently offline. Some features of the site may not work correctly.

Acetaminophen 325 MG / Chlorpheniramine Maleate 4 MG / Phenylephrine Hydrochloride 10 MG Oral Tablet

Known as: acetaminophen 325 MG / chlorpheniramine maleate 4 MG / phenylephrine HCl 10 MG Oral Tablet, ACETAMINOPHEN 325 mg / CHLORPHENIRAMINE MALEATE 4 mg / PHENYLEPHRINE HYDROCHLORIDE 10 mg ORAL TABLET [COLD MEDICINE XL3], APAP 325 MG / chlorpheniramine maleate 4 MG / phenylephrine hydrochloride 10 MG Oral Tablet 
 
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.